| Model Number |
VICM5 12.1 (-3.50) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault.The lens remains implanted.Cause of the event was reported as use error.
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - one similar complaint event within associated lots was found.Claim# (b)(4).
Additional Manufacturer Narrative
H11 - upon further review, it has been determined that the initial mdr was submitted in error and does not meet the criteria for reportability.Claim# (b)(4).